# SDR TX9Y20110819004

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N765SA
- Make and model: Boeing 747-200F
- Aircraft serial: 21833
- Aircraft time: 97,520 hours, 20,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING / STA WBL 130-140 / UPPER REAR AREA FOUND CORROSION.
